I also take mine last thing at night as easy to remember then - that's when I always took the contraceptive pill so I think of it as being like that and it doesn't then seem so scary!! Preceded of course by a glass or two of wine each evening which doesn't seem to do any harm! I've been on the tamoxifen nearly 4 weeks and no side effects yet to speak of. A couple of warm flushes (not enough to count as hot flushes!) and they've been so minor as to be barely worth a mention!
I got one of those wire soap dishes with suction caps on (from Tesco) and keep my pills on there so they don't get hot on the windowsill and so I can put them in an obvious place next to the sink where I won't forget to take them!
I also take mine last thing at night. Im usually so knackered, if I have any side effects during the night, I've slept through them.
I take mine last thing at night before I get into bed. They are on my bedside table next to my alarm clock so I never forget them. When I first started taking Tamoxifen I did feel a little nauseous at times, so to begin with I used to take them with a biscuit or something like it. This soon passed though.
Take care and may your side effects be minimal,
I have been taking mine at bedtime for the last 7 - 8 weeks and had no nausea at all!!
Hot flushes were awful at the beginning for me but now they seem to have settled down now
Been taking mine for 3 months now, take it about 7.15pm during the adverts of Hollyoaks. Periods are a bit all over the place but no other side effects really.
Half six each evening with a meal then worse of side effects happen during the night. lots of hot flushes and tiredness
Straight after my tea, which is usually around 6pm. This was on the advice of my BC nurse, it works OK for me.
I used to take mine in the morning but recently have felt nauseus and tired. Have been taking it at night for the last 2 weeks and I feel "normal".
I always take mine last thing at night with lots of water. I once missed one, so took it the following morning and I felt really sick. It doesn't seem to affect my sleep and I don't have too many side effects.
Hope this helps.
The previous threads have often suggested night time as best. I think it is so any nausea passes while you are asleep.
I started mine yesterday and had the first one at breakfast time. Later on I had some nausea so am going to try it with more food at luchtime.
I am sure some more experienced women will have a better idea.
Best wishes Alison
I have been on tamoxifen for nearly two months. I have been taking mine after breakfast, but I do feel incredibly tired around 2pm, and I believe tiredness can be a side effect. I am starting chemo next week and will be taken off tamoxifen during that time. I am considering taking it in the evening when I restart to see if that makes any difference. All my BC nurse said was that it should be taken as close to the same time everyday as possible.
I picked up my first lot of Tamoxifen from the chemist yesterday and was wondering if there was a best time in the day to take it?
I'm sure there was some threads on here asking the same question and i am sorry to repeat it, but i can't seem to find them.
I look forward to your replies,thanks in advance.